Multiplications aléatoires et dimensions de Hausdorff
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, p. 289-296
@article{AIHPB_1987__23_S2_289_0,
     author = {Kahane, Jean-Pierre},
     title = {Multiplications al\'eatoires et dimensions de Hausdorff},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {S2},
     year = {1987},
     pages = {289-296},
     zbl = {0619.60005},
     mrnumber = {898497},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1987__23_S2_289_0}
}
Kahane, Jean-Pierre. Multiplications aléatoires et dimensions de Hausdorff. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, pp. 289-296. http://www.numdam.org/item/AIHPB_1987__23_S2_289_0/

[1] J.-P. Kahane, Some Random Séries of Functions, 1re éd., Heath Math. Monographs, 1968, 184 p; 2e éd., Cambridge Univ. Press, 1986, 300 p. | MR 254888 | Zbl 0192.53801

[2] J.-P. Kahane, Sur le chaos multiplicatif, Ann. Sciences Math. Québec, vol. 9, 1985, p. 105-150, voir aussi C.R. Acad. Sc., t. 301, 1985, p. 329-332. | MR 829798 | Zbl 0596.60041

[3] J.-P. Kahane, Positive Martingales and Random Measures, Chinese Ann. Math., 8B (1987) p. 1-12. | MR 886744 | Zbl 0636.60049

[4] J.-P. Kahane et J. Peyrière, Sur certaines martingales de Benoit Mandelbrot, Advances Math., vol. 22, 1976, p. 131-145. | MR 431355 | Zbl 0349.60051

[5] B. Mandelbrot, Intermittent Turbulence in Self-Similar Cascades: Divergence of High Moments and Dimension of the Carrier, J. of Fluid Mechanics, vol. 62, 1974, p. 331- 358. | Zbl 0289.76031